ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Bagchi, Sayan and Thangavelu, Sundaram (2018) Weighted norm inequalities for Weyl multipliers and fourier multipliers on the Heisenberg group. In: JOURNAL D ANALYSE MATHEMATIQUE, 136 (1). pp. 1-29.

Bagchi, Sayan and Thangavelu, Sundaram (2015) On Hermite pseudo-multipliers. In: JOURNAL OF FUNCTIONAL ANALYSIS, 268 (1). pp. 140-170.

Chakraborty, Aniruddha and Bagchi, Sayan and Sebastian, KL (2007) Buckled Nano Rod - A Two State System and Its Dynamics. In: Journal of Computational and Theoretical Nanoscience, 4 (3). pp. 504-513.

This list was generated on Thu Oct 17 02:53:10 2019 IST.